MathSciNet Relay Station
MathSciNet bibliographic data
MR138972 (25 #2412) 47.80 (46.45)
Gil de Lamadrid, Jesús On finite dimensional approximations of mappings in Banach spaces. Proc. Amer. Math. Soc. 13 1962 163–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement